# SDR CALA9800436

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING NR 1 SLAT LOWER LEADING EDGE SKIN TO INBOARD TRACK ATTACH BRACKET.  THE BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW SRM 51-10-1.
